RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borodulin, V I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:53
Abstract pages:476
Full texts:184
References:67

http://www.mathnet.ru/eng/person24542
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228352

Publications in Math-Net.Ru
1985
1. V. I. Borodulin, O. L. Zorin, G. P. Pron'ko, A. V. Razumov, L. D. Solov'ev, “Single-mode approximation in the quantum theory of a relativistic string. String field”, TMF, 65:1 (1985),  119–140  mathnet  mathscinet; Theoret. and Math. Phys., 65:1 (1985), 1050–1065  isi
1979
2. V. V. Bazhanov, V. I. Borodulin, G. P. Pron'ko, L. D. Solov'ev, “Electron-monopole scattering through small angles in the quantum theory of the Dirac–Schwinger monopole”, TMF, 40:3 (1979),  355–362  mathnet; Theoret. and Math. Phys., 40:3 (1979), 795–800  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020